On a dual locally uniformly rotund norm on a dual Vašák space

Tom 101 / 1991

Marián Fabian Studia Mathematica 101 (1991), 69-81 DOI: 10.4064/sm-101-1-69-81

Streszczenie

We transfer a renorming method of transfer, due to G. Godefroy, from weakly compactly generated Banach spaces to Vašák, i.e., weakly K-countably determined Banach spaces. Thus we obtain a new construction of a locally uniformly rotund norm on a Vašák space. A further cultivation of this method yields the new result that every dual Vašák space admits a dual locally uniformly rotund norm.

Autorzy

  • Marián Fabian

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek